Cardiac Transplantation for The Iranian Journal of Cardiac Surgery Doxorubicin-induced Heart Failure after Chemotherapy of Ewing’s Sarcoma

AUTHORS

Majid Yekrangi 1 , *

1 Iran

How to Cite: Yekrangi M. Cardiac Transplantation for The Iranian Journal of Cardiac Surgery Doxorubicin-induced Heart Failure after Chemotherapy of Ewing’s Sarcoma, Multidiscip Cardio Annal. 2009 ; 2(4):e8726.

ARTICLE INFORMATION

Multidisciplinary Cardiovascular Annals: 2 (4); e8726
Published Online: September 11, 2016
Article Type: Case Report
Received: September 11, 2016
Accepted: July 08, 2009
READ FULL TEXT

Abstract

A 30-year-old woman presented with
doxorubicin-induced heart failure.
She had been treated due to Ewing’s
sarcoma five years ago. Traditional
heart failure treatment has been
performed but its effect was mostly
very limits. We, therefore, decided to
perform heart transplantation for her

Fulltext

Full Text Available is PDF

References

  • 1.

    full Text available is pdf

  • © 2009, Multidisciplinary Cardiovascular Annals. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
    COMMENTS

    LEAVE A COMMENT HERE: